Show ratings & reviews for

2.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

IV infusion was for Fibromyalgia. During infusion I became terrified, then talkative, then euphoric (in cycles). I was too dizzy to get up for a while after the hour-long infusion ended. It was like I was using some sort of crazy street drugs - it was scary). Relief lasted only 9 days (what a waste of my time!) followed immediately by all over bone pain that has been steadily growing in intensity....

Shared reviews and ratings

Anonymous | 55-64 | On medication for 1 to 6 months | Patient
2/26/2019
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Hoax. No better than a glass of wine and lasted same length of time about 2 hours. Junk medicine created by doctors in effort to satisfy the supposed opioid crisis.

Report this postFill 3Created with Sketch.
msled | 45-54 | Female | On medication for less than 1 month | Patient
10/9/2014
Condition: Other
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

IV infusion was for Fibromyalgia. During infusion I became terrified, then talkative, then euphoric (in cycles). I was too dizzy to get up for a while after the hour-long infusion ended. It was like I was using some sort of crazy street drugs - it was scary). Relief lasted only 9 days (what a waste of my time!) followed immediately by all over bone pain that has been steadily growing in intensity. Shoulder pain was worse at the start (same arm as the Lidocaine IV) resembling Chondrolysis symptoms. X-rays revealed changes in shoulder bones - it was nearly "frozen" by the time I was sent to physical therapy. Just 6 months later, the pain has now become SO severe in elbows, wrists, hands, ALL over in what seems like every bone, that I can't use a can opener, I drop things I try to lift...can barely move at all sometimes. Seeing the doctor in two days because it is SUCH extreme and debilitating pain that I'm worrying I might have Leukemia or something. I can't say for sure that it is related to the Lidocaine IV...but it all came on VERY quick right after I had the first (and LAST!) Lidocaine Infusion. The physical therapist was REAL interested to know of the possible connection of Lidocaine IV to that major, instant shoulder problem...so maybe there is something to my own hunch.Read More Read Less

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | Patient
1/8/2010
Condition: Heart Ventricle Rhythm Problem
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More